On the existence, uniqueness, and nonexistence of solutions of one boundary-value problem for a semilinear hyperbolic equation
We consider a boundary-value problem for a semilinear hyperbolic equation with iterated multidimensional wave operator in the principal part. The theorems on existence, uniqueness, and nonexistence of solutions of this problem are established.
How to Cite
MidodashviliB., and KharibegashviliS. “On the Existence, Uniqueness, and nonexistence of Solutions of One Boundary-Value Problem for a Semilinear Hyperbolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 8, Aug. 2019, pp. 1123-32, http://umj.imath.kiev.ua/index.php/umj/article/view/1503.